MAUDE Adverse Event Report: COOK INC CODA LP BALLOON CATHETER; DQY; CATHETER, PERCUTANEOUS

COOK INC CODA LP BALLOON CATHETER; DQY; CATHETER, PERCUTANEOUS
Model Number G03831
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 - device evaluated by mfg? the complaint device will not be returned to the manufacturer.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the coda lp balloon catheter ruptured during an endovascular abdominal aortic aneurysm repair (evar) procedure for an unknown patient.Following competitor stent graft deployment, the balloon ruptured immediately upon inflation during proximal touch-up.A backup coda balloon was used to perform the planned touch-up, and the procedure was completed successfully without endoleaks.It was noted that air removal was performed by the nursing staff.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.

Brand Name
CODA LP BALLOON CATHETER
Common Device Name
DQY; CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24924334
Report Number1820334-2026-00423
Device Sequence Number10299623
Product Code DQY
UDI-Device Identifier00827002038318
UDI-Public(01)00827002038318(17)261116(10)15761782
Combination Product (Y/N)N
PMA/510(K) Number
K150970
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG03831
Device Catalogue NumberCODA-2-9.0-35-120-32
Device Lot Number15761782
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/07/2026
06/16/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/13/2026
06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AORFIX GRAFT
Patient SexUnknown